Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Headache, nausea, toothache followed by tummy ache, dizziness. No relief with medicines. Help?

Hello Doc. I wonder if you could help me with my queries. Got fever 7 days ago along with the headache and nausea . And then got toothache at the same time. Took Augmentin for 4 days without Dr. prescription just to get rid of the pain. Everything seems work until got a lower tummy ache and dizziness and faint. I m about to collapse just now. I have been to the Dr. for check up this morning but seems nothing is work from the meds he gave and injection. Please advise. Thank you in advance.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
The toothache may be due to deep caries or periodontal infection which has progressed into abscess.
I would suggest you to get clinical evaluation by a dentist as soon as possible.
Depending on diagnosis,treatment can be planned.
Take medicines after consulting with your dentist.
Gargle frequently with warm saline or betadine.
Maintain oral hygiene well.
Hope this helps.
Answered: Wed, 29 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor